# SDR MWEA010280

- Difficulty date: March 7, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 13621229
- Condition: Defective
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE COVER DID NOT COME OFF PER WORK CARD FOR TAIL CONE DROP.  REMOVED AND REPLACED TAIL CONE SLIDE COVER AND TAIL CONE SLIDE.
